Facebook Pixel

there .s any new hope to destroy this bipolar disorder all medications will kill me all with abad side effects ?

By January 5, 2012 - 11:30pm
Rate This

Add a Comment1 Comments

Hi Loutfy,

Unfortunately all medications have side effects--some are worse than others but  although rather unpleasant, these side effects will not kill you.  If you are not satisfied with your medications or you feel like they make you feel worse than you did to begin with, please speak with your doctor about possibly changing some of them or the dosage prescribed.

Good Luck,


January 6, 2012 - 4:38am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Bipolar Disorder

Get Email Updates

Bipolar Disorder Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!